# SDR SCNA99777

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK THE LEFT AFT GALLEY OUTBOARD SEAT TRACK TIE DOWNS WERE FOUND TO BE CORRODED OUT OF LIMITS. FABRICATED NEW SEAT TRACK FROM STA 1070 TO STA 1110. TREATED, PRIMED AND INSTALLED NEW SEAT TRACK PER SRM 51302 AND 51202.
